# SDR MASA2021120800327

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 CEIL EMERG LIGHT INOP
REPLACED BULB
